# SDR AALA20011139

- Difficulty date: May 26, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 7 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
